Department of Mathematics

University of Mississippi

Dr. Bing

Bing Wei

Professor and Graduate Program Coordinator
Ph.D., Technical University of Berlin, 1992
Hume Hall 310
(662) 915-1250 | bwei@olemiss.edu

TEACHING, Spring 2017
Office Hours: M.T.W.Th. 10:30-11:20 AM, or by appointment
Math 263-04: T.Th. 8:00-9:15 AM, Carrier 220
Math 301-01: T.Th. 2:30-3:45 PM, Hume 106

RESEARCH INTERESTS
Combinatorics, Graph Theory

SELECTED PUBLICATIONS

  • E. W. Nicholson, B. Wei, Long cycles containing k-ordered vertices in graphs, Discrete Math. 308 (2008), no. 9, 1563-1570.
  • Z. Jin, M. Kano, X. Li, B. Wei, Partitioning 2-edge-colored complete multipartite graphs into monochromatic cycles, paths and trees, J. Comb Optimization 11 (2006), 445-454.
  • G. Chen, W. Shreve, B. Wei, Hamiltonian graphs involving neighborhoods, J. Graph Theory 53 (2006), 83-100 .
  • G. Chen, R. Gould, F. Pfender, B. Wei, Graph minors and linkages, J. Graph Theory 49 (2005), 75-91.
  • M. Nolan, T. J. Reid, B. Wei, H. Wu, Largest circuits in matroids, Adv. in Appl. Math. 34 (2005), 213-216.
  • H. Enomoto, A. Kaneko, A. Saito, B. Wei, Long cycles in triangle-free graphs with prescribed independence number and connectivity, J. Combinatorial Theory B 91 (2004), 43-55.

PERSONAL INTERESTS
Basketball, badminton, tennis